# SDR 97ZZZM625

- Difficulty date: February 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N461AT
- Make and model: Boeing 737-2E1
- Aircraft serial: 20976
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR ATTACH ANGLE NR 6 CORROSION THROUGH OUT.  CUT OUT CORRODED SECTION OF ANGLE AND FABRICATED REPAIR ANGLE FROM 7075 T-6 511 L-ANGLE EXTRUSION .080 INCH BY 1 INCH BY 1 INCH BY 9 INCH.  DRILLED, DEBURRED, COUNTERSUNK IAW B737 SRM 51-10-05, 51-10-7, 51-30-8.  TREATED, PRIMED, IAW B737 SRM 51-10-02.
